MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS ART ISRT TRL SZ 5-6 9MM LT; JWH: PROSTHESIS/KNEE/PATELLOFEMOROTIBIAL/SEMI-CONSTRAINED/CEMENTED/POLYMER/META

SMITH & NEPHEW, INC. JRNY II BCS ART ISRT TRL SZ 5-6 9MM LT; JWH: PROSTHESIS/KNEE/PATELLOFEMOROTIBIAL/SEMI-CONSTRAINED/CEMENTED/POLYMER/META
Model Number 74035261
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection of a loaner kit in warehouse the part was found broken/ missing/ deformed.The device will not be returned.There was no harm to patient, no delay, and the broken piece was not remain.No case involved.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed a review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the device history records for the listed batch did not reveal any deviation from the standard manufacturing processes.The device is a reusable instrument that can be exposed to numerous surgeries and cleaning cycles.As plastics are vulnerable and crack may have initiated during use and possible causes could be due to the heating and cooling associated with autoclaving or prolonged use.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further investigation warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II BCS ART ISRT TRL SZ 5-6 9MM LT
Common Device Name
JWH: PROSTHESIS/KNEE/PATELLOFEMOROTIBIAL/SEMI-CONSTRAINED/CEMENTED/POLYMER/META
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10102522
Report Number1020279-2020-01911
Device Sequence Number3514399
Product Code JWH
UDI-Device Identifier00885556157039
UDI-Public00885556157039
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/19/2018
Device Model Number74035261
Device Catalogue Number74035261
Device Lot Number18LB00684
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;